# SDR SWAA2023061453975

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-11 MID CABIN FLOOR PANEL 242BF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND DAMAGE ON UPPER AND LOWER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 2 CLEANED; PREPPED AND APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-2 STEPS 3A-3I. POTTING COMPOUND EPOCAST1619 (A181386) VERIFIED BOND MATERIALS AS GLASS FIBER (A164924); RESIN EPOCAST 50A (178552) IAW SRM 53-00-50-2R-2 TABLE 201 NEED OK TO BOND;[02] OK TO BOND;[03] VERIFIED ITEM 1;[04] BONDED REPAIRS IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-2 REPAIR 2; TAP TEST GOOD.;[05] VERIFIED ITEM 4 AUDIT C/W
